Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Feeling dizzy, sharp pain in leg and discoloration on face. CT scan clear. What's wrong?

I have light dizzy spells all the time about a week ago I started having heavy dizzy spells and I get shooting pins and needles running through my legs and had to sit on the ground. I also lost all colouring in my face. I was with a relative who is a nurse the first time it happened and she got me a sugar drink and a banana and i picked up quite quick. I went to my doctors and had a ct scan done which was all clear but now im just wondering what else could be going on?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
1st cause might be ANEMIA- loss of coloring on face, dizziness
2nd- cholesteatoma, but it is least likely as you have not reported any ear complains. and if history of ear discharge and/or deafness is there then chance of choleasteatoma is there.

so first get done your Hb level, then complete physical examination by physician, your treatment will decided after it...

if report comes normal then start betahistine (vertin) 16 mg three times per day for 1 wk.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor